[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] (no subject)

I don't know who wrote this, and I don;t mean to use you as an example but it
was perfectly worded!  I would like to "use" your post toshow others how one
could make their posts MORE personal, more YMMV, and less open for criticism
and debate, since we all seem to be feeling very defensive of our words

>Just an FYI- If you are on Humalog it is not a good idea to leave the
>same site for more than 3 days. The Humalog loses it potency usuallt
>after this time. If you are on a buffered insulin it should be OK. When
>the site "goes bad" you may find an increase in your blood sugar that
>doesn't come down after bolus, pain at the site, or redness.

change it to read..."FYI, in my personal experience, I have found that it is
not a good idea to leave.....SNIP.....When I use buffered insulin it is
usually OK..... SNIP......"goes bad"  I find an increase in my blood

this way, you dont sound like some medical professional "dictating" to all of
us non-compliant, defective, sugar-peeing people, and you are sharing your
personal experience, which we all consider valid, important and worthy of
shring...it is when we start trying to sound like authorities, without
qualifying it as IN MY OPINION, or IN MY EXPERIENCE, that people tend to get
their knickers in a twist.

And by the way, I thought someone said the Humalog WAS buffered..wayne?
john?? help??

Insulin Pumpers website http://www.insulin-pumpers.org/
mail subscription assistance HELP@insulin-pumpers.org